# SDR DALA2020020320785

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER SILL "T" PLATE FOUND CORROSION, REFER TO CPCP TASK 53-712-00 C/A CORRSION DELAMINATED "T" CHORD AT AFT ENTRY DOOR LOWER SILL REPLACED WITH A NEW "T" CHORD WHICH MADE FROM AND10136-2401 AS PER B767-400 SRM 51-40-02 RELEASE 59 (1472100)
